Vol. 5, No. 5, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Vol. 278: 1  2
Vol. 277: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The strict determinateness of certain infinite game

Philip Wolfe

Vol. 5 (1955), No. 5, 841–847
Mathematical Subject Classification
Primary: 90.0X
Milestones
Received: 3 October 1953
Published: 1 December 1955
Authors
Philip Wolfe